# SDR IPXA2022033180699

- Difficulty date: March 31, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N607UP
- Make and model: Boeing 747-8
- Aircraft serial: 64265
- Aircraft time: 18,404 hours, 2,632 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Inoperative
- Location: Door Gate
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ACREW ENTRY DOOR LWR VENT FLAP ROD BENT REF AIPC 52 11 19 01 ITEM 340R&R'D CREW ENTRY DOOR LWR VENT FLAP ROD REF MM CHPTR 52 11 19 OP CK GOOD
